Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 340789, 17 pages
http://dx.doi.org/10.1155/2012/340789
Research Article

Random Attractors for Stochastic Three-Component Reversible Gray-Scott System on Infinite Lattices

1College of Science, Guilin University of Technology, Guilin 541004, China
2School of Mathematical Science, Huaiyin Normal University, Huaian 223300, China
3Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 13 April 2012; Accepted 29 May 2012

Academic Editor: Xiaohui Liu

Copyright © 2012 Anhui Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anhui Gu, Zhaojuan Wang, and Shengfan Zhou, “Random Attractors for Stochastic Three-Component Reversible Gray-Scott System on Infinite Lattices,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 340789, 17 pages, 2012. https://doi.org/10.1155/2012/340789.